English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Complexity of Metric Dimension on Planar Graphs

Diaz, J., Pottonen, O., Serna, M., & van Leeuwen, E. J. (2017). Complexity of Metric Dimension on Planar Graphs. Journal of Computer and System Sciences, 83(1), 132-158. doi:10.1016/j.jcss.2016.06.006.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002B-A574-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002B-A575-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Diaz, Josep1, Author
Pottonen, Olli1, Author
Serna, Maria1, Author
van Leeuwen, Erik Jan2, Author              
Affiliations:
1External Organizations, ou_persistent22              
2Algorithms and Complexity, MPI for Informatics, Max Planck Society, ou_24019              

Content

show

Details

show
hide
Language(s):
 Dates: 201620162017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1016/j.jcss.2016.06.006
BibTex Citekey: Diaz2017
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Computer and System Sciences
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : Elsevier
Pages: - Volume / Issue: 83 (1) Sequence Number: - Start / End Page: 132 - 158 Identifier: ISSN: 0022-0000
CoNE: /journals/resource/954922645032